# SDR COMA0110009

- Difficulty date: January 12, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 120259
- Aircraft time: 21,508 hours, 22,304 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 12031657001
- Condition: Cracked
- Location: Fuselage
- Part time: 21,508 hours, 22,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT LEFT AND RIGHT WING ATTACH ANGLES ARE CRACKED.  THE ANGLES WERE REPAIRED IN ACCORDANCE WITH SRM CHAPTER 53-20-13 PAGES 205 AND 206 AND AERODESIGN REPORT 1226-21.
